Two Diophantine approaches to the irreducibility of certain trinomials

Volume 128 / 2007

M. Filaseta, F. Luca, P. Stănică, R. G. Underwood Acta Arithmetica 128 (2007), 149-156 MSC: Primary 11R09; Secondary 11D41, 11R32. DOI: 10.4064/aa128-2-5


  • M. FilasetaDepartment of Mathematics
    University of South Carolina
    Columbia, SC 29208, U.S.A.
  • F. LucaIMATE, UNAM
    Ap. Postal 61-3 (Xangari)
    CP. 58 089
    Morelia, Michoacá n, Mexico
  • P. StănicăDepartment of Applied Mathematics
    GSEAS, Naval Postgraduate School
    833 Dyer Road
    Monterey, CA 93943, U.S.A.
  • R. G. UnderwoodDepartment of Mathematics
    Auburn University Montgomery
    Montgomery, AL 36124, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image